Skip to Content

What will happen to someone that has taken half a white subuxone then they take a pain pill?

Responses (4)

christineATU 28 Jul 2010

I believe the suboxone will block the other opiate and may produce precipitated withdrawals.

Anonymous 28 Jul 2010

Maybe because it was only a half a pill of the suboxone you may still feel the opiate.

scoli kid 28 Jul 2010

Well the suboxone would just block the opiate and it might still help with pain a little. But suboxone is used for opiate addicts to get them off of opiates and that way they also have less withdraw symptoms. So I do know that for addicts it would just block the opiate from being received by the receptors. I dont know what happens for an actual chronic pain patient who actually needs opiates for the right reason.

dmfdjttor57 29 Jul 2010

if you've been on suboxene for awhile, it may not affect you, but these drugs are not to be mixed and can cause serious withdrawls symptoms that will make you very sick. Since it was a small dose, hopefully that did not happen to you. Suboxene is an opiod blocker, yes, but you have to have ALL other opiates out of your system prior to starting suboxene or you will get sick, and i do mean, SICK.so do not mix these drugs, it sounds like someone told you, oh, just take this... it'll be fine, and maybe it was, but suboxene taken after pain meds is a big no no, due to the withdrawls it brings on. Years ago, it was made differently, and you COULD take it, it was called Buprenorphine mostly then, and it would take you OUT of any withdrawls, but the whole chemical make up of the drug has changed, that is why you must wait at least 24 to 72 hr. if you've been on opiods prior to beginning a suboxene program.

dmfdjttor57 29 Jul 2010

I have to comment that unless people have been on suboxene, are currently taking suboxene under a Dr.'s care, or have alot of knowledge about how suboxene works, it is best not to throw answers out there to people regarding this drug. As Chris said, it IS a blocker, but also causes withdrawls and the withdrawls are not easy ones, take a regular withdrawl from an opiate such as percocet and magnify that by 2 or 3 times the misery and you may understand what i am saying. Don't mean to sound bitchy, but this drug has changed chemical makeup numerous times and some people don't realize that the suboxene you get now, hopefully from a Dr. that prescribed it for you and told you exactly how it must be taken, is not the stuff that was around 10 years ago, the stuff that could either get you high if taken alone or kill any other kind of withdrawls right away, be it heroin, or whatever opiod you had been taking.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions